# SDR USAABB03094

- Difficulty date: June 18, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND RIGHT AISLE EMERGENCY LIGHT BETWEEN ENVOY CLASS AND COACH INOPERATIVE.  WIRE WAS CUT/DISCONNECTED.  MAINTENANCE SPLICED THE WIRE.  (M)
